Non completely solvable systems of complex first order PDEs
Rendiconti del Seminario Matematico della Università di Padova, Tome 129 (2013), pp. 129-170
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2013__129__129_0,
author = {Denson Hill, C. and Nacinovich, Mauro},
title = {Non completely solvable systems of complex first order {PDEs}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {129--170},
year = {2013},
publisher = {Seminario Matematico of the University of Padua},
volume = {129},
mrnumber = {3090635},
zbl = {1275.35074},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2013__129__129_0/}
}
TY - JOUR AU - Denson Hill, C. AU - Nacinovich, Mauro TI - Non completely solvable systems of complex first order PDEs JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2013 SP - 129 EP - 170 VL - 129 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2013__129__129_0/ LA - en ID - RSMUP_2013__129__129_0 ER -
%0 Journal Article %A Denson Hill, C. %A Nacinovich, Mauro %T Non completely solvable systems of complex first order PDEs %J Rendiconti del Seminario Matematico della Università di Padova %D 2013 %P 129-170 %V 129 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2013__129__129_0/ %G en %F RSMUP_2013__129__129_0
Denson Hill, C.; Nacinovich, Mauro. Non completely solvable systems of complex first order PDEs. Rendiconti del Seminario Matematico della Università di Padova, Tome 129 (2013), pp. 129-170. http://geodesic.mathdoc.fr/item/RSMUP_2013__129__129_0/